MAUDE Adverse Event Report: LivaNova Deutschland 3T Heater/Cooler; Controller, Temperature, Cardiopulmonary Bypass

LivaNova Deutschland 3T Heater/Cooler; Controller, Temperature, Cardiopulmonary Bypass
Model Number HEATER/COOLER 3T 120V/60 HZ
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report of a 3t heater/cooler for which an error message was displayed (e07, "pump 1 is blocked (too slow)").The event occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: a livanova field service engineer (fse) was dispatched on site: the event was confirmed, into which the patient side pump was involved.The stirrer motor was seized and unable to rotate.As troubleshooting, the service technician successfully released it manually, then a replacement patient bridge was ordered.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
3T Heater/Cooler
Common Device Name
Controller, Temperature, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50773484
Report Number9611109-2026-90428
Device Sequence Number21188398
Product Code DWC
UDI-Device Identifier04033817900528
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEATER/COOLER 3T 120V/60 HZ
Device Catalogue Number16-02-85
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown